Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 79, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 16, 2021, 10:39 PM CDT for 7 counties in Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2021, 10:39 PM CDT (03:39 UTC)
- Expired
- May 16, 2021, 11:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Childress County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, King County, TX, Motley County, TX
The radar
The Altus AFB radar (KFDR), 135 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 16, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 2191 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
082
WUUS54 KLUB 170339
SVRLUB
TXC075-101-107-125-153-269-345-170445-
/O.NEW.KLUB.SV.W.0079.210517T0339Z-210517T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1039 PM CDT Sun May 16 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Northern Dickens County in northwestern Texas...
Southeastern Floyd County in northwestern Texas...
Northern King County in northwestern Texas...
Southeastern Childress County in the Panhandle of Texas...
Northeastern Crosby County in northwestern Texas...
Cottle County in northwestern Texas...
Southern Motley County in northwestern Texas...
* Until 1145 PM CDT.
* At 1038 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Kirkland to 11 miles west of
Paducah to near Floydada, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Floydada, Crosbyton, Paducah, Matador, Dickens, Guthrie, Dougherty,
Afton, Swearingen, Grow, Dumont, Finney, Delwin, Chalk, Mcadoo,
Hackberry and Roaring Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3359 10051 3367 10133 3412 10135 3412 10052
3440 10000 3423 10000 3424 10001 3423 10005
3384 10005 3383 10000 3361 9999
TIME...MOT...LOC 0338Z 343DEG 20KT 3431 10001 3406 10050 3398 10129
HAIL...1.00IN
WIND...60MPH
$$
SINCAVAGE2 follow-up statements
153
WWUS54 KLUB 170408
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1108 PM CDT Sun May 16 2021
TXC075-170418-
/O.CAN.KLUB.SV.W.0079.000000T0000Z-210517T0445Z/
Childress TX-
1108 PM CDT Sun May 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHILDRESS COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Texas.
LAT...LON 3359 10051 3367 10133 3412 10135 3412 10052
3414 10005 3384 10005 3383 10000 3361 9999
TIME...MOT...LOC 0408Z 270DEG 20KT 3415 9995 3390 10044 3382 10123
$$
TXC101-107-125-153-269-345-170445-
/O.CON.KLUB.SV.W.0079.000000T0000Z-210517T0445Z/
Dickens TX-Floyd TX-King TX-Crosby TX-Cottle TX-Motley TX-
1108 PM CDT Sun May 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN DICKENS...SOUTHEASTERN FLOYD...NORTHERN KING...
NORTHEASTERN CROSBY...COTTLE AND SOUTHERN MOTLEY COUNTIES...
At 1108 PM CDT, severe thunderstorms were located along a line
extending from 11 miles east of Swearingen to 3 miles northwest of
Delwin to 9 miles east of Cone, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Floydada, Crosbyton, Paducah, Matador, Dickens, Guthrie, Dougherty,
Afton, Grow, Dumont, Finney, Delwin, Chalk, Mcadoo, Hackberry and
Roaring Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3359 10051 3367 10133 3412 10135 3412 10052
3414 10005 3384 10005 3383 10000 3361 9999
TIME...MOT...LOC 0408Z 270DEG 20KT 3415 9995 3390 10044 3382 10123
HAIL...1.00IN
WIND...60MPH
$$
SINCAVAGE681
WWUS54 KLUB 170431
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1131 PM CDT Sun May 16 2021
TXC101-107-125-153-269-345-170445-
/O.CON.KLUB.SV.W.0079.000000T0000Z-210517T0445Z/
Dickens TX-Floyd TX-King TX-Crosby TX-Cottle TX-Motley TX-
1131 PM CDT Sun May 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN DICKENS...SOUTHEASTERN FLOYD...NORTHERN KING...
NORTHEASTERN CROSBY...SOUTHERN COTTLE AND SOUTHERN MOTLEY COUNTIES...
At 1131 PM CDT, severe thunderstorms were located along a line
extending from 11 miles west of Crowell to Finney to 5 miles
northeast of Crosbyton, moving south at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Floydada, Crosbyton, Paducah, Matador, Dickens, Guthrie, Dougherty,
Afton, Grow, Dumont, Finney, Delwin, Chalk, Mcadoo, Hackberry and
Roaring Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3359 10051 3367 10133 3412 10135 3406 10053
3403 10005 3384 10005 3383 10000 3361 9999
TIME...MOT...LOC 0431Z 343DEG 20KT 3404 9991 3379 10040 3371 10119
HAIL...1.00IN
WIND...60MPH
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 8:50 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 16, 8:50 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 850 PM CDT Sun May 16 2021 .MESOSCALE UPDATE... Isolated thunderstorms will continue to bring the potential for hail up to 2", winds up to 70 mph, and a weak tornado or two over the next an hour or two to the extreme southern Texas Panhandle, northern Rolling Plains and northern South Plains. These storms remain in an environment with 2000-3000 J/kg of CAPE and 30-40 kt of effective shear, which will allow for these storms to remain isolated. Along with the aforementioned hazards, high atmospheric water content and slow storm motions could result in isolated flooding. Storms over the Panhandle are starting to combine and will begin to move into the area. As these storms move into the area, they will overtake the storms over our area. As this occurs, threats will transition to mainly damaging winds. These storms will move through the eastern South Plains and Rolling Plains tonight. GKendrick && .PREV DISCUSSION... /issued 650 PM CDT Sun May 16 2021/ AVIATION... Showers and thunderstorms will be possible near KCDS and KPVW this evening and tonight, with a lesser chance at KLBB. The mean concern with storms this evening will be sporadic winds and heavy rainfall. Later tonight into the morning, CIGs are expected to fall below IFR criteria. CIGs are expected to slowly rise above IFR conditions for KLBB by the end of the TAF period. PREV DISCUSSION... /issued 244 PM CDT Sun May 16 2021/ SHORT TERM... Attention late today was and will continue to be along the dryline, near and just east of the Texas-New Mexico border, where a conditional threat for severe thunderstorms exists. Thunderstorms are uncertain in this region, with various convective-allowing forecast solutions showing isolated dryline eruption in about 40% of outcomes. Should storms develop, they would feed off convective energy levels near 2500-3000 Joules per Kilogram using surface- available energy. But a substantial capping inversion was limiting cumulus growth to this point. Should storms develop there would be a very good chance for becoming severe. And there would be some opportunity to steer activity a little further east toward the central South Plains as well. Also, we are seeing a fairly consistent thunderstorm signal just to our south with indications that these storms, if they were to develop, would split and the left splits tend to drift into the south-central South Plains or southern Rolling Plains. Uncertainty on this feature is somewhat less. By early to mid this evening, whatever dryline storms did or didn't develop should be over. But we will be watching for a likely thunderstorm complex emerging across the Texas Panhandle. Outflows will press to the south mid to late evening and should spread thunderstorm chances as far south as the northern South Plains late this evening, and then across the Rolling Plains late tonight. Severe thunderstorm indices will remain enough to maintain a Slight Risk of severe storms through the night. The outflow should spread across the entire area by daybreak Monday with low level flow easterly trending more toward southeasterly as surface low pressure develops over eastern New Mexico. This should lead to a persistent low level southeast flow Monday with increasing low level convergence late in the day especially on the Caprock across the South Plains and southwest Texas Panhandle. Monday will also feature even higher potential convective energy levels, approaching if not greater than 3500 Joules per Kilogram. A strong upper level low pressure system, closed off near Cal-Nev-Ari this evening will drift east into the southern Rockies by Monday afternoon. This will spread stronger flow aloft and increasing upper divergence across the area. Severe thunderstorms look like a valid threat across the region by late Monday and the Storm Prediction Center already has increased the risk to the Enhanced level, for a combined threat of very large hail, damaging winds, and a couple tornadoes in addition to local flooding. These threats are expected to continue Monday evening - see details just below. RMcQueen LONG TERM... The core of the mid/upper-level closed low, now centered over the Great Basin in the western U.S., will pivot across the Four Corners region Monday night into Tuesday. Ahead of this approaching low, a vigorous shortwave trough is expected to eject over the western and south-central Great Plains as 500-200 mb flow becomes increasingly difluent. Supercellular convection is expected to be ongoing across the eastern and northeastern Rolling Plains by 18/00Z, and is forecast to morph upscale into a well-organized Mesoscale Convective System (MCS) as large-scale forcing for ascent increases upon the arrival of a 300 mb jet streak near 50 kt moving over the CWA, causing deep- and cloud-layer shear vectors to gradually become unidirectional above the boundary-layer. At the surface, cyclogenesis of a 998 mb low will have already occurred by the evening hours Tuesday, backing surface flow across the low Rolling Plains and into the Edwards Plateau. The isallobaric wind response from the resultant pressure falls as the surface cyclone deepens will cause the quasi-stationary front to drift southward into the northern South and Rolling Plains as the dryline translates westward. Inflow-layer theta-e advection will increase tremendously as a backed low-level jet begins to intensify to near 40-50 kt as the shortwave ejects into western and central Oklahoma, correspondingly enlarging the 0-1/3-km shear vectors within an environment with largely unimpeded and extremely moist/buoyant (i.e. lower 100 mb mean mixing ratios upwards of 14-16 g/kg) low- level storm-relative inflow near 20-30 kt beneath 3,500-4,000 J/kg MLCAPE. Ongoing HP convection that is able to remain cellular during this time (18/00-03Z) will be capable of producing significant-severe hazards, including: 2"+ diameter hail, damaging downdrafts, and tornadoes; especially for right-movers where the ingestion of streamwise vorticity is greatest. Convective morphology is expected to fully evolve into an MCS near 18/05Z (midnight) across the Rolling Plains; however, this may occur sooner depending on the timing of airmass recovery as a function of the vigor of residual outflows affecting the degree of overturning earlier in the day. Regardless, upscale evolution into an MCS will occur with the ongoing convection across the Rolling Plains with additional development forecast to unzip southwestward into the South Plains. As mentioned in the previous forecast assessments over the last two days, precipitable water (PWAT) content exceeding the 99th percentile (i.e. between 1.30-1.60") is expected to advect across the eastern two-thirds of the CWA by late Monday night and early Tuesday. The 12Z RAOBs across South Texas (BRO, CRP, and DRT) this morning sampled PWATs between 1.71-2.03", with the plume advecting northward as per latest METAR observations and GOES-East Blended Total Precipitable Water imagery. The potential for flash flooding will increase by early Tuesday morning, as a belt of southwesterly 850-300 mb mean winds near 30 kt combined with tall, sizable MUCAPE values approaching 4,000 J/kg will exacerbate rain rates per hour within an environment favorable for slow, back-building/training cells oriented relatively perpendicular to the mean convective movement given the magnitude of upshear Corfidi vectors near 10-15 kt. The deepest cores will be capable of producing large hail as well in addition to damaging winds, especially as the cold pools intensify and the shortwave trough rotates over the I-35 corridor, resulting in an eventual east to east-southeastward forward-propagating MCS into the Texas Big Country and Edwards Plateau. As the mid/upper-level low begins to move over the western High Plains on Tuesday, the persistent large-scale forcing for ascent along with the residual (and heavily overworked) EML with MUCAPE values near ~1,000-1,500 J/kg may result in the potential for elevated/non-surfaced based thunderstorms, some of which may be severe. Another vorticity lobe is forecast to round the base of the mid/upper-level trough as the low begins to open may result in additional chances for elevated convection overnight Tuesday into Wednesday as well, with the main hazard of large hail as high-level flow begins to back. Though, any storms that do materialize may very well be short-lived. As the closed low transitions into an open wave and eventually ejects northeastward towards the central Plains, very low chances for severe thunderstorms exists across the eastern Rolling Plains on Thursday with otherwise benign weather elsewhere across the forecast area. Towards the end of the forecast period, an amplifying, positively- to neutrally-tilted trough is forecast to dig into the western U.S. with the possibility of another 500 mb closed low centering over the Great Basin. There has been considerable agreement among numerical weather guidance on this scenario, and should this come to fruition, then multiple episodes of potentially severe weather (including flash flooding) is forecast by the end of the upcoming week and into next weekend across the region. Sincavage && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 10/99
Hazardous weather outlook, May 16, 11:47 AM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1147 AM CDT Sun May 16 2021 TXZ021>044-171700- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1147 AM CDT Sun May 16 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are possible along the dryline late this afternoon, which will be located across the western South Plains near the New Mexico border. If storms develop they will have a risk for quickly becoming severe producing hail to 2 inches or larger, wind gusts to 70 mph and torrential rainfall. In addition, a complex of strong to severe thunderstorms is expected to develop over northeast New Mexico late this afternoon, spreading into the Texas Panhandle and northern South Plains this evening, and then the Rolling Plains later tonight. Wind gusts in excess of 70 mph, hail to 2 inches diameter, and brief heavy rainfall will all be possible with this activity. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated to scattered severe thunderstorms are expected along and east of a dryline Monday afternoon and evening, with significant severe weather possible, favoring the southeast Texas Panhandle and Rolling Plains. The risk for severe weather and flash flooding will expand to include much of the South Plains and Rolling Plains late Monday night into Tuesday as an upper level storm system approaches the region. More opportunities for thunderstorms will exist Wednesday and then again Friday and Saturday. Some of these storms could be strong to severe and produce heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state, and CDC guidelines.
In the hours before
Local storm report, May 16, 7:42 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TORNADO 5 SSW EARTH 34.17N 102.44W
05/16/2021 LAMB TX TRAINED SPOTTER
PHOTO OF TORNADO RECEIVED VIA SOCIAL MEDIA NE OF SUDAN.
&&
EVENT NUMBER LUB2100286
DKOERITZERLocal storm report, May 16, 7:52 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 10 NNW PADUCAH 34.15N 100.37W
05/16/2021 E1.25 INCH COTTLE TX SOCIAL MEDIA
&&
EVENT NUMBER LUB2100287
DKOERITZERLocal storm report, May 16, 8:17 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
817 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 1 S HAPPY 34.73N 101.86W
05/16/2021 E1.00 INCH SWISHER TX PUBLIC
MPING REPORT
&&
EVENT NUMBER LUB2100288
DKOERITZERLocal storm report, May 16, 9:16 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
916 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND GST 2 S LESLEY 34.65N 100.81W
05/16/2021 M67 MPH HALL TX MESONET
WEST TEXAS MESONET MEASURED WIND GUST OF 67 MPH.
&&
EVENT NUMBER LUB2100289
DKOERITZERLocal storm report, May 16, 9:37 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND GST 2 S LESLEY 34.65N 100.81W
05/16/2021 M73 MPH HALL TX MESONET
WEST TEXAS MESONET MEASURED WIND GUST OF 73 MPH.
&&
EVENT NUMBER LUB2100290
DKOERITZERLocal storm report, May 16, 10:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1036 PM CDT SUN MAY 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL 6 S HALE CENTER 33.98N 101.84W
05/16/2021 M1.00 INCH HALE TX TRAINED SPOTTER
1.1 TO 1.2 INCH DIAMETER HAIL REPORTED.
&&
EVENT NUMBER LUB2100291
DKOERITZERThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb | 43 min |
| May 16, 7:25 PM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall, Motley | 2 hr |
| May 16, 7:29 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 46 min |
| May 16, 7:36 PM CDT | Areal Flood Advisory | LUB | Castro, Lamb | 114 min |
| May 16, 7:42 PM CDT | Tornado Warning | LUB | Lamb | 33 min |
| May 16, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall, Swisher | 61 min |
| May 16, 8:13 PM CDT | Tornado Warning | LUB | Lamb | 32 min |
| May 16, 8:20 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 40 min |
| May 16, 8:44 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 46 min |
| May 16, 8:48 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 57 min |
| May 16, 9:29 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 18 min |
| May 16, 9:40 PM CDT | Areal Flood Advisory | LUB | Floyd, Motley | 2 hr |
| May 16, 9:40 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Cottle, Floyd, Hall, Motley | 65 min |
| May 16, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 45 min |
| May 16, 10:17 PM CDT | Severe Thunderstorm Warning | LUB | Kent, King, Stonewall | 58 min |
| May 16, 10:22 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 23 min |
| May 16, 10:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 46 min |
| May 16, 11:30 PM CDT | Areal Flood Advisory | LUB | Cottle, Dickens, Floyd, King, Motley | 2 hr |
| May 16, 11:37 PM CDT | Areal Flood Advisory | LUB | Floyd, Hale | 113 min |
| May 16, 11:42 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, King, Motley | 63 min |
| May 17, 12:40 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, King, Motley | 65 min |
| May 17, 1:22 AM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 53 min |
| May 17, 1:55 AM CDT | Areal Flood Advisory | LUB | Kent | 2 hr |
| May 17, 1:56 AM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 19 min |
| May 17, 2:09 AM CDT | Special Weather Statement | LUB | Dickens | 51 min |
| May 17, 2:14 AM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 25 min |
| May 17, 2:21 AM CDT | Special Weather Statement | LUB | Floyd | 24 min |
| May 17, 2:57 AM CDT | Special Weather Statement | LUB | Dickens | 33 min |
| May 17, 3:10 AM CDT | Areal Flood Advisory | LUB | Floyd, Hale | 118 min |
| May 17, 4:27 AM CDT | Special Weather Statement | LUB | Dickens | 33 min |
| May 17, 5:08 AM CDT | Special Weather Statement | LUB | Kent, Stonewall | 52 min |
| May 17, 1:56 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 12 min |
| May 17, 2:15 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 9 hr |
| May 17, 4:07 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 68 min |
| May 17, 4:34 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 56 min |
| May 17, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 57 min |
| May 17, 5:09 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 66 min |
| May 17, 5:20 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 55 min |
| May 17, 5:22 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 34 min |
| May 17, 5:27 PM CDT | Areal Flood Advisory | LUB | Dickens, Kent, King, Stonewall | 3 hr |
| May 17, 5:35 PM CDT | Flash Flood Warning | LUB | Bailey | 3 hr |
| May 17, 5:37 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| May 17, 5:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 39 min |
| May 17, 5:56 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 64 min |
| May 17, 6:07 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 53 min |
| May 17, 6:18 PM CDT | Tornado Warning | LUB | Stonewall | 27 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 67 min |
| May 17, 6:27 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 63 min |
| May 17, 6:36 PM CDT | Areal Flood Advisory | LUB | Bailey, Lamb | 114 min |
| May 17, 6:38 PM CDT | Tornado Warning | LUB | Stonewall | 31 min |
| May 17, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 66 min |
| May 17, 6:42 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 63 min |
| May 17, 6:49 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 56 min |
| May 17, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 65 min |
| May 17, 6:57 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 63 min |
| May 17, 6:58 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.